Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 470821, 11 pages
Research Article

Extracting Credible Dependencies for Averaged One-Dependence Estimator Analysis

1Key Laboratory of Symbolic Computation and Knowledge Engineering of Ministry of Education, Jilin University, Changchun 130012, China
2State Key Laboratory of Computer Science, Beijing 100080, China
3School of Mathematics and Information, Shanghai Lixin University of Commerce, Shanghai 210620, China
4Medical College, Jilin University, Changchun 130021, China

Received 8 April 2014; Revised 25 May 2014; Accepted 26 May 2014; Published 17 June 2014

Academic Editor: Yang Xu

Copyright © 2014 LiMin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

LiMin Wang, ShuangCheng Wang, XiongFei Li, and BaoRong Chi, “Extracting Credible Dependencies for Averaged One-Dependence Estimator Analysis,” Mathematical Problems in Engineering, vol. 2014, Article ID 470821, 11 pages, 2014.